# SDR ASOA20160813048V

- Difficulty date: August 13, 2016
- Submitted: August 13, 2016
- Operation: Air carrier
- Aircraft: N33182
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500909
- Aircraft time: 30,730 hours, 18,871 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 14529426004
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, LT ENGINE FWD LOWER YOKE CRACKED.  REMOVED AND REPLACED LOWER YOKE IAW EC5450-01209.   RETURNED TO SERVICE.
